MAUDE Adverse Event Report: ETHICON INC. PROLENE SUT 30IN(75CM) 6-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PROLENE SUT 30IN(75CM) 6-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8776H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: what is the procedure date? (b)(6) 2020 what is the patient's condition? there is no pat.Damage just a not significant surgery time extension.Device return status/follow up the product has been sent to our location.Note: events reported via mw 2210968-2020-04531, 2210968-2020-04532.
 
Event or Problem Description
It was reported that the patient underwent aorto bi-prosthesis procedure on (b)(6) 2020 and suture was used.The suture was broken when needle penetrated tissue.The surgeon needed two sutures to finish the anastomosis.There were no patient consequences reported, just a not significant surgery time extension.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 09/30/2020.A manufacturing record evaluation was performed for the finished device batch plj550, and no non-conformances were identified attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Why were samples from product code 8975, lot pgr645 returned under this file? is there a complaint against product code 8975, lot pgr645? is any product being returned for product code 8776h, lot plj550, which this complaint is about? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROLENE SUT 30IN(75CM) 6-0 BLU
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10145463
Report Number2210968-2020-04532
Device Sequence Number3851958
Product Code GAW
UDI-Device Identifier10705031020481
UDI-Public10705031020481
Combination Product (Y/N)N
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number8776H
Device Catalogue Number8776H
Device Lot NumberPLJ550
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date09/30/2020
Patient Sequence Number1